MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S CLR STD SZ 5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number ALT HA S CLR STD SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a female patient, initial right hip implanted on (b)(6) 2017, was brought back for right hip pain and was revised on (b)(6) 2022, approximately 4 years 10 months post the initial implant procedure.The femur was dislocated, the femoral head removed.The stem was checked and found to be loose and removed.Attention turned to the cup, the poly was removed with the help of a chisel.The cup was checked and found to be well fixed.A new liner was implanted.Attention turned back to femur where a size 8 alteon hps stem was implanted along with a new biolox head.Patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
Concomitants: 130-32-51 - nv gxl liner neutral, 32mm id group 1 cups serial : (b)(4).142-32-00 - cocr fem head 32mm +0 offset 12/14 serial: (b)(4).186-01-48 - integrip cc, cluster 48mm, g1 serial: (b)(4).Z-2117-2021.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h4, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported may have been the result of femoral stem loosening as reported, however this cannot be confirmed as pre-revision radiographs and relevant clinical information were not provided.User and patient-related considerations could not be evaluated from the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S CLR STD SZ 5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15540805
Report Number1038671-2022-01238
Device Sequence Number1885509
Product Code MEH
UDI-Device Identifier10885862321077
UDI-Public10885862321077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberALT HA S CLR STD SZ 5
Device Catalogue Number190-30-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale